About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 704960, 6 pages
http://dx.doi.org/10.5402/2012/704960
Research Article

On the Completely Positive and Positive Semidefinite-Preserving Cones—Part III

1Department of Mathematics, Xavier University of Louisiana, New Orleans, LA 70125, USA
2Department of Mathematics, Idaho State University, Pocatello, ID 83209, USA

Received 13 March 2012; Accepted 9 May 2012

Academic Editors: A. Jaballah, A. Kiliçman, F. Uhlig, and P.-H. Zieschang

Copyright © 2012 Andrew J. Klimas and Richard D. Hill. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. P. Barker, R. D. Hill, and R. D. Haertel, “On the completely positive and positive-semidefinite-preserving cones,” Linear Algebra and its Applications, vol. 56, pp. 221–229, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. Yopp and R. D. Hill, “On the cone of completely positive linear transformations,” Linear Algebra and its Applications, vol. 304, no. 1–3, pp. 119–129, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. A. Poluikis and R. D. Hill, “Completely positive and hermitian-preserving linear transformations,” Linear Algebra and its Applications, vol. 35, pp. 1–10, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. Yopp and R. D. Hill, “On completely copositive and decomposable linear transformations,” Linear Algebra and its Applications, vol. 312, no. 1–3, pp. 1–12, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. Yopp and R. D. Hill, “Extremals and exposed faces of the cone of positive maps,” Linear and Multilinear Algebra, vol. 53, no. 3, pp. 167–174, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Loewy and H. Schneider, “Indecomposable cones,” Linear Algebra and its Applications, vol. 11, no. 3, pp. 235–245, 1975. View at Zentralblatt MATH
  7. G. P. Barker, “Theory of cones,” Linear Algebra and its Applications, vol. 39, pp. 263–291, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. T. Potter, Further results on the Siler cones and related cone theory [D. A. thesis], Idaho State University, 2003.
  9. G. P. Barker and H. Schneider, “Algebraic Perron-Frobenius theory,” Linear Algebra and its Applications, vol. 11, no. 3, pp. 219–233, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. Lancaster and M. Tismenetsky, The Theory of Matrices, Academic Press, New York, NY, USA, 1985.
  11. G. P. Barker and D. Carlson, “Cones of diagonally dominant matrices,” Pacific Journal of Mathematics, vol. 57, no. 1, pp. 15–32, 1975. View at Zentralblatt MATH
  12. R. D. Hill and S. R. Waters, “On the cone of positive semidefinite matrices,” Linear Algebra and its Applications, vol. 90, pp. 81–88, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Kye, “Facial structures for the positive linear maps between matrix algebras,” Canadian Mathematical Bulletin, vol. 39, no. 1, pp. 74–82, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH